# SDR ASOA201101068

- Difficulty date: May 6, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 15,474 hours, 10,820 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 FLOOR SEAT TRACK HAS MINOR SURFACE CORROSION IN 2 EA PLACES.  REMOVED AND REPLACED LT NR 2 FLOOR SEAT TRACK WITH NEW IAW REO 670-53-00-314.  THIS IS A MAJOR REPAIR.
